Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Triples of arrangements and local systems
HTML articles powered by AMS MathViewer

by Daniel C. Cohen PDF
Proc. Amer. Math. Soc. 130 (2002), 3025-3031 Request permission

Abstract:

For a triple of complex hyperplane arrangements, there is a well-known long exact sequence relating the cohomology of the complements. We observe that this result extends to certain local coefficient systems, and use this extension to study the characteristic varieties of arrangements. We show that the first characteristic variety may contain components that are translated by characters of any order, thereby answering a question of A. Suciu.
References
Similar Articles
Additional Information
  • Daniel C. Cohen
  • Affiliation: Department of Mathematics, Louisiana State University, Baton Rouge, Louisiana 70803
  • MR Author ID: 290411
  • ORCID: 0000-0002-5845-2523
  • Email: cohen@math.lsu.edu
  • Received by editor(s): April 9, 2001
  • Received by editor(s) in revised form: May 23, 2001
  • Published electronically: March 15, 2002
  • Additional Notes: Partially supported by Louisiana Board of Regents grant LEQSF(1999-2002)-RD-A-01 and by National Security Agency grant MDA904-00-1-0038
  • Communicated by: Ronald A. Fintushel
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 130 (2002), 3025-3031
  • MSC (2000): Primary 32S22; Secondary 52C35, 55N25, 14M12
  • DOI: https://doi.org/10.1090/S0002-9939-02-06428-6
  • MathSciNet review: 1908926